Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On supercomplete uniform spaces


Author: Aarno Hohti
Journal: Proc. Amer. Math. Soc. 87 (1983), 557-560
MSC: Primary 54E15; Secondary 54B20, 54D18
MathSciNet review: 684658
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a uniform space $ \mu X$ is supercomplete if, and only if, the Ginsburg-Isbell locally fine coreflection of $ \mu X \times \mathcal{F}\beta X$ is equinormal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E15, 54B20, 54D18

Retrieve articles in all journals with MSC: 54E15, 54B20, 54D18


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0684658-8
PII: S 0002-9939(1983)0684658-8
Article copyright: © Copyright 1983 American Mathematical Society